# SDR AWXA200401130

- Difficulty date: September 25, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 18,632 hours, 7,166 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK GALVANIC CORROSION WAS FOUND ON LONGITUDINAL FLOORBEAM Y1292, UNDER LT AFT LAVATORY AT FR 66.  MAINTENANCE REMOVED FLOORBEAM Y1292 LT AT FR 66; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-71-11.
